# SDR AALA20150319026

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SPLICE STRAP AT FS 727B & LBL 24.75 HAS CRACK INDICATIONS AT 3 HOLES.  REPAIRED IAW EA B737-53-039060 DATED 3 19 15.
